# SDR 2023F00206

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: General aviation
- Aircraft: N29MG
- Make and model: Cessna 208B
- Aircraft serial: 208B0812
- Aircraft time: 28,957 hours, 31,230 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,094 hours, 8,450 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30182
- Condition: Unknown
- Location: Rh Main
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE FAILURE ON TAXI ON BOTH PIC AND SIC'S SIDE.
